Existence of Periodic Solutions for a Class of Difference Systems with p -Laplacian
Kai Chen and
Qiongfen Zhang
Abstract and Applied Analysis, 2012, vol. 2012, 1-18
Abstract:
By applying the least action principle and minimax methods in critical point theory, we prove the existence of periodic solutions for a class of difference systems with p -Laplacian and obtain some existence theorems.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/135903.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/135903.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:135903
DOI: 10.1155/2012/135903
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().